×

zbMATH — the first resource for mathematics

Chromatic classes of certain 2-connected \((n,n+2)\)-graphs. II. (English) Zbl 0881.05049
Let \(S\) denote the class of 2-connected \((n,n+2)\)-graphs which have girth 5 and are not homeomorphic to \(K_4\). This paper determines the chromatic classes of graphs in \(S\).

MSC:
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Biggs, N.L., Algebraic graph theory, (1974), Cambridge Univ. Press London · Zbl 0501.05039
[2] Chao, C.Y.; Zhao, L.C., Chromatic polynomials of a family of graphs, Ars combin., 15, 111-129, (1983) · Zbl 0532.05027
[3] Loerinc, B., Chromatic uniqueness of the generalized theta-graph, Discrete math., 23, 313-316, (1978) · Zbl 0389.05034
[4] Read, R.C., An introduction to chromatic polynomials, J. combin. theory, 4, 52-71, (1968) · Zbl 0173.26203
[5] Teo, K.L.; Koh, K.M., Chromatic classes of certain 2-connected (n, n + 2)-graphs, Ars combin., 32, 65-76, (1991) · Zbl 0760.05044
[6] Whitehead, E.G.; Zhao, L.C., Cutpoints and the chromatic polynomials, J. graph theory, 8, 371-377, (1984) · Zbl 0551.05041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.